List of citations in Numdam for : Families of varieties with prescribed singularities

Compositio Mathematica, Volume 69 (1989) no. 1, p. 83-110

Fantechi, Barbara

Compositio Mathematica, Volume 98 (1995) no. 2, p. 205-217

Shustin, Eugenii

Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 2, p. 235-253

Hauser, Herwig; Müller, Gerd

Compositio Mathematica, Volume 76 (1990) no. 1-2, p. 197-201

Hauser, H.; Muller, G.

Annales de l'Institut Fourier, Volume 39 (1989) no. 4, p. 831-844